Alert archive / South Carolina / Freeze Warnings in 2014
Freeze Warning 2, NWS Wilmington, NC
NWS Wilmington, NC issued this freeze warning at Mar 26, 2014, 10:42 AM EDT for 6 counties in North Carolina; 8 counties in South Carolina. It took effect at Mar 26, 2014, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 10:42 AM EDT (14:42 UTC)
- In effect from
- Mar 26, 2014, 11:00 PM EDT
- Expired
- Mar 27, 2014, 9:03 AM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382 WWUS72 KILM 261442 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1042 AM EDT WED MAR 26 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-270600- /O.NEW.KILM.FZ.W.0002.140327T0300Z-140327T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 1042 AM EDT WED MAR 26 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY. * TEMPERATURES...DROPPING TO 25 TO 30 DEGREES. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING LATER THIS EVENING WITH THE COLDEST READINGS EXPECTED TO OCCUR NEAR DAWN. HOWEVER...TEMPERATURES WILL QUICKLY WARM ABOVE FREEZING A FEW HOURS AFTER SUNRISE THURSDAY MORNING. * IMPACTS...SINCE A HARD FREEZE IS EXPECTED DAMAGE TO TENDER AND SENSITIVE VEGETATION...AS WELL AS EARLY SPRING CROPS...IS LIKELY IF PROTECTIVE ACTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ 29
3 follow-up statements
924 WWUS72 KILM 270111 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 911 PM EDT WED MAR 26 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-271400- /O.CON.KILM.FZ.W.0002.140327T0300Z-140327T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 911 PM EDT WED MAR 26 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * TEMPERATURES...WILL BOTTOM IN THE 28 TO 32 DEGREE RANGE. A FEW OUTLIER LOCATIONS COULD DROP INTO THE MIDDLE 20S. * TIMING...TEMPERATURES WILL DROP TO THE FREEZING MARK LATER THIS EVENING. SUB-32 DEGREE READINGS WILL BE COMMON AFTER MIDNIGHT... WITH THE COLDEST READINGS EXPECTED TO OCCUR IN A 3 HR WINDOW LEADING UP TO DAWN. TEMPERATURES SHOULD QUICKLY WARM ABOVE FREEZING BY 9 TO 10 AM THE LATEST...COME THURSDAY MORNING. * IMPACTS...SINCE A HARD FREEZE IS EXPECTED...DAMAGE TO TENDER AND SENSITIVE VEGETATION AS WELL AS EARLY SPRING CROPS IS LIKELY IF PROTECTIVE ACTIONS ARE NOT TAKEN. PATCHY FROST IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ DOUGH
214 WWUS72 KILM 270735 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 335 AM EDT THU MAR 27 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-271400- /O.CON.KILM.FZ.W.0002.000000T0000Z-140327T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 335 AM EDT THU MAR 27 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO AROUND 30. ISOLATED LOCATIONS AWAY FROM THE COAST MAY DIP TO THE MID 20S AT SUNRISE. * TIMING...BELOW FREEZING TEMPERATURES WILL RISE ABOVE 32 DEGREES BETWEEN 8 AND 9 AM. EVEN THE COLDEST LOCATIONS WILL RISE INTO THE 40S BY 10 AM. * IMPACTS...UNPROTECTED TENDER AND SENSITIVE VEGETATION AND EARLY SPRING CROPS WILL LIKELY EXPERIENCE SOME DEGREE OF DAMAGE. THERE IS NO DANGER OF A FROST OR FREEZE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIDESPREAD FREEZE IS UNDERWAY. UNPROTECTED VEGETATION WILL LIKELY EXPERIENCE SOME DEGREE OF DAMAGE AND MAY BE KILLED. && $$ 27
581 WWUS72 KILM 271303 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 903 AM EDT THU MAR 27 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-271415- /O.CAN.KILM.FZ.W.0002.000000T0000Z-140327T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 903 AM EDT THU MAR 27 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING...AND NO FURTHER SUBFREEZING TEMPERATURES ARE EXPECTED TODAY OR TONIGHT. $$ TRA
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Mar 26, 7:42 AM EDT, 3 hours earlier.
Area forecast discussion, Mar 26, 7:42 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
742 AM EDT WED MAR 26 2014
.SYNOPSIS...
BRISK AND COLD CONDITIONS WILL PREVAIL TODAY AS CANADIAN HIGH
PRESSURE BUILDS IN FROM THE WEST BEHIND A STRONG LOW PRESSURE
SYSTEM. NEAR AND BELOW FREEZING TEMPERATURES ARE EXPECTED EARLY
THIS MORNING AND AGAIN ON THURSDAY. A WARMING TREND WILL PREVAIL
INTO NEXT WEEKEND. LOW PRESSURE WILL CROSS THE AREA LATE SATURDAY
NIGHT INTO EARLY SUNDAY. FAIR AND SEASONABLE WEATHER IS EXPECTED
EARLY NEXT WEEK AS MILD HIGH PRESSURE MOVES INTO THE CAROLINAS.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 612 AM WEDNESDAY...TEMPERATURES WERE SLOWLY FALLING PRIOR
TO DAYBREAK WITH SEVERAL MORE SITES INLAND DROPPING INTO THE
FREEZING CATEGORY. WINDS ARE KEEPING TEMPERATURES NEARLY LEVEL IN
THE MIDDLE 30S ACROSS THE EASTERN 1/3 OF OUR ZONES THIS MORNING SO
FAR THROUGH THE PRE-DAWN. NO SIGNIFICANT CHANGES WITH THE DAYBREAK
UPDATE AS WE START WITH WIND CHILLS IN THE 20S THIS MORNING. THE
PREVIOUS EARLY MORNING DISCUSSION FOLLOWS.
A BITING START TO THE FIRST WEDNESDAY OF SPRING 2014 AS A FORCEFUL
BUT DEPARTING LOW PRESSURE SYSTEM OFFSHORE INTERACTS WITH CANADIAN
HIGH PRESSURE EDGING IN FROM THE WEST. STRONG COLD ADVECTION COUPLED
WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO DIP NEAR OR BELOW
FREEZING INTO DAYBREAK AND A FREEZE WARNING REMAINS POSTED THIS
MORNING ALL ZONES UNTIL 9 AM.
NORTHWEST WINDS TODAY OF 15-25 MPH...AND A FEW GUSTS TO 30 MPH
WILL BUFFET THE REGION THIS MORNING AS THESE 2 WEATHER FEATURES
INTERACT. FACTORING AIR TEMPERATURE AND EXPECTED WINDS GIVES WIND
CHILL READINGS IN THE LOW TO MID 20S THIS MORNING AROUND DAYBREAK
RISING INTO THE 30S THROUGH MORNING. MAXIMUM TEMPERATURES UNDER
FULL LATE MARCH SUN AND STRONG COLD ADVECTION SHOULD REACH A
DEGREE OR 2 EITHER SIDE OF 50 DEGREES. SUNSHINE HOURS TODAY WILL
BE NEAR MAXIMUM ATTAINABLE VALUES.
TONIGHT IDEAL RADIATIONAL COOLING CONDITIONS WILL LEAD TO AREA-WIDE
SUB-FREEZING TEMPERATURES IN THE PRE-DAWN HOURS OF THURSDAY AND
ANOTHER FREEZE WARNING WILL BE NEEDED FOR EARLY THURSDAY.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 330 AM WEDNESDAY...MODIFYING HIGH PRESSURE WILL SHIFT OFF
THE COAST THU WITH LIGHT RETURN FLOW DEVELOPING. COMBINATION OF
MODIFYING AIR MASS AND RETURN FLOW WILL PUSH HIGHS INTO THE
60S...THOUGH THIS WILL STILL BE CLOSE TO 10 DEGREES BELOW CLIMO.
DEEP DRY AIR ALOFT AND STRONG MID LEVEL INVERSION WILL PREVENT ANY
PRECIP BUT LOW LEVEL MOISTURE MAY LEAD TO FLAT AFTERNOON CU.
RETURN FLOW INCREASES THU NIGHT WITH FLOW ALOFT BACKING TO
SOUTHWEST. DEEP MOISTURE COMBINED WITH BOUNDARY LAYER MIXING KEEPS
LOWS ABOVE CLIMO.
MID LEVEL TROUGH OVER THE MIDWEST AND MID LEVEL RIDGING OFFSHORE
INCREASES SOUTHWEST FLOW ALOFT SPREADING GULF MOISTURE OVER THE
REGION. INSTABILITY WILL BE INCREASING FRI WITH DEEP MOISTURE AND
ABOVE CLIMO TEMPS EXPECTED. CONVECTION ALONG THE SEA BREEZE SEEMS
LIKE A GOOD BET BUT WIDESPREAD CONVECTION IS A LITTLE LESS OF A SURE
THING. GUIDANCE CONTINUES TO SHOW SIGNAL OF EASTERN GULF CONVECTION
FRI WHICH USUALLY HINDERS CONVECTION ALONG THE CAROLINA COAST BY
LIMITING FORCING AND MOISTURE. THE ONLY LOW LEVEL FORCING WILL BE
ALONG THE SEA BREEZE AS COLD FRONT REMAINS WELL WEST OF THE AREA.
GIVEN THESE FACTORS DO NOT PLAN TO INCREASE INHERITED CHC POP AT
THIS POINT. ALTHOUGH FORCING WILL REMAIN A CONCERN FRI NIGHT
ABUNDANT MOISTURE AND LINGERING OUTFLOW BOUNDARIES MAY KEEP PRECIP
GOING FOR AT LEAST THE FIRST HALF OF THE NIGHT. WILL MAINTAIN CHC
POP THROUGH FRI NIGHT WITH LOWS CONTINUING ABOVE CLIMO.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 330 AM WEDNESDAY...ALTHOUGH PERIOD IS EXPECTED TO BEGIN
UNSETTLED SEVERAL FACTORS IN PLACE WILL BE AGAINST WIDESPREAD
RAINFALL. COLD FRONT TO THE WEST WILL ADVANCE ACROSS THE AREA LATE
SAT AND...COMBINED WITH AFTERNOON SEA BREEZE...WILL SUPPLY LOW
LEVEL FORCING. DEEP MOISTURE WILL BE LACKING WITH PRECIPITABLE
WATER VALUES BARELY TOUCHING 1.25 INCH AND THERE WILL AGAIN BE THE
SPECTER OF GULF COAST CONVECTION WORKING TO SUPPRESS ACTIVITY IN
THE REGION. ALTHOUGH THERE ARE SEVERAL NEGATIVE FACTORS DO STILL
THINK A BROKEN LINE OF CONVECTION WILL DEVELOP AHEAD OF THE FRONT
WHICH WILL ARRIVE IN THE AREA LATE IN THE DAY. AS SUCH WILL
CONTINUE TO CARRY INHERITED LIKELY TO HIGH CHC POP SAT AND SAT
NIGHT. PRESENTLY SEVERE WEATHER DOES NOT SEEM LIKE AN ISSUE BUT
WILL CONTINUE TO MONITOR.
COLD FRONT PUSHES OFF THE COAST EARLY SUN WITH COOLER AND DRIER HIGH
PRESSURE BUILDING IN FOR THE START OF NEXT WEEK. PROGRESSIVE MID
LEVEL PATTERN DEVELOPS IN THE WAKE OF THE EXITING TROUGH...QUICKLY
PUSHING THE CENTER OF THE HIGH OFF THE COAST MON INTO TUE. LOW
PRESSURE MOVING ACROSS THE GREAT LAKES INTO NEW ENGLAND TUE WILL
DRAG A COLD FRONT ACROSS THE AREA LATE IN THE PERIOD. MID LEVEL
PATTERN DOES NOT ALLOW FOR ANY MOISTURE RETURN AND FRONT IS LIKELY
TO PASS DRY. IT WILL BRING ANOTHER SHOT OF COOL AIR FOR THE MIDDLE
OF NEXT WEEK.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
AS OF 12Z...HIGH CONFIDENCE FOR VFR THROUGH THE VALID TAF PERIOD AS
HIGH PRESSURE BUILDS INTO THE AREA.
WITH CLEAR SKIES PERSISTING THROUGH THE FORECAST PERIOD...EXPECT
NORTHWEST WINDS INCREASING TO AROUND 10 TO 14 KTS WITH GUSTS
AROUND 20 KTS LATER THIS MORNING WITH A TIGHTENED PRESSURE
GRADIENT. INTO THE EVENING HOURS GUSTS WILL SUBSIDE...ALLOWING FOR
WINDS TO BECOME LIGHT AND VARIABLE THROUGH THURSDAY MORNING.
EXTENDED OUTLOOK...VFR THROUGH THURSDAY. CHANCE OF SHOWERS WITH
TEMPO MVFR CONDITIONS POSSIBLE ON FRIDAY AND SATURDAY. VFR ON
SUNDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 612 AM WEDNESDAY...A POWERFUL LOW PRESSURE SYSTEM STILL IN
A DEEPENING PHASE WAS LOCATED SEVERAL HUNDRED MILES NE OF CAPE
HATTERAS EARLY THIS MORNING...PLOWING TO THE NE. CANADIAN HIGH
PRESSURE FROM THE WEST WILL INTERACT WITH THIS LOW TO PRODUCE NW
GALE THROUGH 9 AM OVER NC WATERS. AN ADVISORY WILL FOLLOW THE GALE
AND SC WATERS ARE UNDER AN ADVISORY UNTIL NOON TODAY. LARGEST SEAS
TO REMAIN OFFSHORE. NO TSTMS EXPECTED THROUGH TONIGHT. SEAS OF 4-7
FEET EARLY THIS MORNING WILL FALL TO 3 TO 6 FEET IN THE AFTERNOON
IN PERSISTENT BUT DIMINISHING OFFSHORE WINDS.
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 330 AM WEDNESDAY...WEAK GRADIENT AT THE START OF THE PERIOD
WILL BECOME MORE DEFINED AS SURFACE HIGH MOVES FARTHER OFF THE
COAST. EAST FLOW WILL GRADUALLY BECOME SOUTHEAST THU...INCREASE
FROM 10 KT OR LESS TO 10 TO 15 KT THU NIGHT. GRADIENT CONTINUES TO
TIGHTEN FRI AS COLD FRONT TO THE WEST APPROACHES. WINDS WILL BACK
TO SOUTHERLY FRI AND INCREASE TO 15 TO 20 KT IN THE AFTERNOON.
GRADIENT RELAXES FRI NIGHT WITH SOUTHERLY WINDS DROPPING CLOSER TO
10 KT BY THE END OF THE PERIOD. SEAS 2 TO 3 FT THU INTO FRI MAY
BRIEFLY TOUCH 6 FT LATER FRI BEFORE SUBSIDING TO 3 TO 5 FT FRI
NIGHT.
LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 330 AM WEDNESDAY...SOUTHERLY FLOW WILL INCREASE SAT AS COLD
FRONT MOVES CLOSER TO THE WATERS AND GRADIENT TIGHTENS UP. WINDS
REMAIN SOUTHERLY ON SAT WITH A GRADUAL INCREASE IN SPEEDS DURING
THE AFTERNOON. FRONT MOVES ACROSS THE WATERS LATE SAT NIGHT WITH
SPEEDS JUST AHEAD OF THE FRONT REACHING A SOLID 15 KT. IN THE WAKE
OF THE FRONT WINDS BACK TO NORTHWEST AND INCREASE OT A SOLID 20 KT
FOR A BRIEF PERIOD OF TIME SUN MORNING. DURING SUN WINDS WILL
SLOWLY BACK TO NORTHERLY WITH SPEEDS DROPPING TO 10 TO 15 KT BY
THE END OF THE PERIOD AS WINDS BECOME NORTHEAST. SEAS WILL RUN 3
TO 5 FT FOR MUCH OF THE PERIOD. WITH THE STRONGEST WINDS EXPECTED
BEHIND THE FRONT HEADLINES MAY NOT BE REQUIRED DURING THE PERIOD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR SCZ017-023-024-
032-033-039-053>056.
NC...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR NCZ087-096-099-
105>110.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR AMZ254-256.
GALE WARNING UNTIL 9 AM EDT THIS MORNING FOR AMZ250-252.
&&
SYNOPSIS...MJC
NEAR TERM...MJC
SHORT TERM...III
LONG TERM...III
AVIATION...SGLHazardous weather outlook, Mar 26, 8:57 AM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 857 AM EDT WED MAR 26 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-271100- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 857 AM EDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FREEZE WARNING UNTIL 9 AM. MINIMUM RH VALUES AROUND 25 PERCENT THIS AFTERNOON AND GUSTY NORTHWEST WINDS WILL ELEVATE THE FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE WARNING WILL BE NEEDED FOR EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-271100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 857 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING UNTIL 6 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORY CONDITIONS WILL FOLLOW THE GALE CONDITIONS INTO EARLY WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE ALSO POSSIBLE ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 29
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:02 AM EDT | Small Craft Advisory | ILM | 6 hr |
Nearby
Freeze Warnings in South Carolina, 2014Freeze Warnings in North Carolina, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.